MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. GAIA SECOND; GUIDE WIRE

ASAHI INTECC CO., LTD. GAIA SECOND; GUIDE WIRE
Model Number AHW14R008P
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Patient came to the cath lab for a cto (chronic total occlusion) procedure and while dr.Was attempting to wire the vessel, the wire appeared to get stuck behind an existing stent.Dr.Pulled the wire back, but the distal portion of the wire broke up and remained stuck in the stent and in the body.The remainder of the wire was removed and several attempt to snare the remainder of the wire were unsuccessful.Patient was taken of the table and will have bypass surgery.

Brand Name
GAIA SECOND
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key9803086
Report Number3004718255-2020-00136
Device Sequence Number10926128
Product Code DQX
UDI-Device Identifier04547327094702
UDI-Public(01)04547327094702(17)220131(10)190211A211
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2020
Report Date (Section F) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberAHW14R008P
Device Catalogue NumberAHW14R008P
Device Lot Number190211A211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2020
Device Age12 MO
Event Location Hospital
Date Report to Manufacturer03/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA03/06/2020